# SDR 98ZZZX1157

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586BH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7129
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 414144001
- Condition: Pitted
- Location: Engine Nr 1
- Part time: 378 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE BEARING HAS EXCESSIVE PITTING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
